Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Moišezon spaces and positive coherent sheaves
HTML articles powered by AMS MathViewer

by Joshua H. Rabinowitz PDF
Proc. Amer. Math. Soc. 71 (1978), 237-240 Request permission


In recent papers of Grauert and Riemenschneider, attempts have been made to generalize Kodaira’s embedding theorem to a characterization of Moišezon spaces. In this paper, we define a torsion-free coherent analytic sheaf of generic fiber dimension one as positive if its monoidal transform is positive. We prove: a normal irreducible compact complex space is Moišezon if and only if it carries a positive coherent sheaf of generic fiber dimension one.
  • Gerd Fischer, Lineare Faserräume und kohärente Modulgarben über komplexen Räumen, Arch. Math. (Basel) 18 (1967), 609–617 (German). MR 220972, DOI 10.1007/BF01898870
  • Gerd Fischer, Complex analytic geometry, Lecture Notes in Mathematics, Vol. 538, Springer-Verlag, Berlin-New York, 1976. MR 0430286, DOI 10.1007/BFb0080338
  • Hans Grauert, Über Modifikationen und exzeptionelle analytische Mengen, Math. Ann. 146 (1962), 331–368 (German). MR 137127, DOI 10.1007/BF01441136
  • Hans Grauert and Oswald Riemenschneider, Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen, Invent. Math. 11 (1970), 263–292 (German). MR 302938, DOI 10.1007/BF01403182
  • Phillip A. Griffiths, Hermitian differential geometry, Chern classes, and positive vector bundles, Global Analysis (Papers in Honor of K. Kodaira), Univ. Tokyo Press, Tokyo, 1969, pp. 185–251. MR 0258070
  • Heisuke Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero. I, II, Ann. of Math. (2) 79 (1964), 109–203; ibid. (2) 79 (1964), 205–326. MR 0199184, DOI 10.2307/1970547
  • B. G. Moišezon, On n-dimensional compact varieties with n algebraically independent meromorphic functions. I, II, III, Izv. Akad. Nauk SSSR Ser. Mat. 30 (1966), 133-174; 345-386; 621-656; English transl., Amer. Math. Soc. Transl. (2) 63 (1967), 51-177.
  • B. G. Moĭšezon, Reducution theorems for compact complex spaces with a sufficiently large field of meromorphic functions, Izv. Akad. Nauk SSSR Ser. Mat. 31 (1967), 1385–1414 (Russian). MR 0222917
  • Boris Moishezon, Modifications of complex varieties and the Chow lemma, Classification of algebraic varieties and compact complex manifolds, Lecture Notes in Math., Vol. 412, Springer, Berlin, 1974, pp. 133–139. MR 0369746
  • J. Morrow and H. Rossi, Some theorems of algebraicity for complex spaces, J. Math. Soc. Japan 27 (1975), 167–183. MR 407326, DOI 10.2969/jmsj/02720167
  • Oswald Riemenschneider, Characterizing Moišezon spaces by almost positive coherent analytic sheaves, Math. Z. 123 (1971), 263–284. MR 294714, DOI 10.1007/BF01114795
  • Oswald Riemenschneider, A generalization of Kodaira’s embedding theorem, Math. Ann. 200 (1973), 99–102. MR 326009, DOI 10.1007/BF01578295
  • Hugo Rossi, Picard variety of an isolated singular point, Rice Univ. Stud. 54 (1968), no. 4, 63–73. MR 244517
  • R. O. Wells Jr., Moišezon spaces and the Kodaira embedding theorem, Value distribution theory (Proc. Tulane Univ. Program, Tulane Univ., New Orleans, La., 1972-1973) Dekker, New York, 1974, pp. 29–42. MR 0374499
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32J20
  • Retrieve articles in all journals with MSC: 32J20
Additional Information
  • © Copyright 1978 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 71 (1978), 237-240
  • MSC: Primary 32J20
  • DOI:
  • MathSciNet review: 0486667